# SDR YENA2025061300602

- Difficulty date: June 10, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N760JB
- Make and model: Airbus A320-232
- Aircraft serial: 03659
- Aircraft time: 60,091 hours, 21,856 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 68 LH SIDE AT OPEN FASTENER HOLE LOWER INBOARD AT DOOR STOP FITTING 1 POSITION, CRACK DIRECTION IS 6 O'CLOCK, CRACK DEPTH IS 0.085 INCH, AT AFT GALLEY AREA (1 EA);   AEROMAN PERFORMED REPAIR. PER SRM 53-41-12-300-008, 53-41-12-300-010 AND SRI 53-41-12-205-009 REPAIR CATEGORY B INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT 24500FH,(FC NOT RELEVANT), SUBSEQUENT INSPECTION AT INTERVALS 10,700 FC ((FH NOT RELEVANT), TABLE 2. INSPECTION METHOD: HFEC AND ROTOTEST IAW A320 SRM 53-41-12-205-009. THIS PART IS CONSIDERABLE PSE IAW A320 51-11-12.
